Why After Taking Medication To Cough Up A Runny Nose, Itchy And Runny Eyes?

Illustration of Why After Taking Medication To Cough Up A Runny Nose, Itchy And Runny Eyes?
Illustration: Why After Taking Medication To Cough Up A Runny Nose, Itchy And Runny Eyes? post.medicalnewstoday.com

Hello, yesterday I finished the examination and was given the drug famotidine ulcerid, kifarox ciprofloxacin, maganol paracetamol. Well, after taking the medicine, the dance didn’t cough. “I got a cough and runny nose and my eyes became itchy and runny. Do I have allergies in one of these drugs? Thank you very much.

1 Answer:

Hello Alda

Drug allergy is a thing that can happen to everyone and can be caused by various drugs. Everyone has a different drug allergy. From the situation that you are experiencing, if after taking the drug you immediately feel itchy and watery eyes, then maybe you are allergic to a drug. Usually drug allergies are most often caused due to antibiotics (although all drugs can cause allergic reactions). Drug allergies can cause symptoms such as itching on the body, redness of the body, swelling of the lips, redness of the eyes, until it can be accompanied by shortness of breath. The complaint if not severe can improve after not taking the drug again.

Still other than that, the situation that you experience can also be caused by other causes such as:

there is an infection such as influenza that you have conjunctivitis with, therefore, to make sure whether you are allergic or not, it is recommended that you re-check with your doctor so that the doctor can examine your condition further. thus the doctor can adjust the medicine that is right for you.

The following article you can read about drug allergies

may be useful. thank you

: by

Related Question

Ureum And Creatinine?

Ureum And Creatinine?

(9 months ago)

Afternoon doctor .. n nI want to ask my parents to get the lab results for urea 279 and creatinine 6.91, is it dangerous for his health, please explain n nThank you... Read more

Bruises Like Boils After A Motorbike Hit?

Bruises Like Boils After A Motorbike Hit?

(1 year ago)

Yesterday I fell from the motorbike, to the left of his fall, my left leg (calf) I got the motorbike and hit the sidewalk, during a normal incident I had a wound, suddenly the next... Read more

The Cause Of CHAPTER Accompanied By Fresh Blood And Abdominal Pain?

The Cause Of CHAPTER Accompanied By Fresh Blood And Abdominal Pain?

(1 year ago)

I have been defecating for two days … the blood is fresh and accompanied by stomach ache huh ???... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *